# SDR C2XA09CL035

- Difficulty date: April 3, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 18,200 hours, 9,667 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00659
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 8,975 hours, 4,859 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2651 - THE CREW REPORTED THE CABIN PRESSURIZATION ALT WENT TO 10,400 FT IN CRUISE AT 28,000.  AN EMERGENCY DESCENT WAS PERFORMED AND THE AIRCRAFT LANDED IN CLE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE PRESSURIZATION DIGITAL CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
